| Model Number |
ROB10021 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during pin placement in a cori assisted tka surgery, the real intelligence drill guide was used and the pins bind up and got stuck.The procedure was finished with a smith and nephew back up device without delay.The patient was not harmed.
Additional Manufacturer Narrative
Internal complaint reference: case: (b)(4).
Additional Manufacturer Narrative
H3, h6: the real intelligence drill guide, part number rob10021, used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with improper technique to insert and secure bone pin.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.